Nonlinear Grassmann sigma models in any dimension and an infinite number of conserved currents

Kazuyuki Fujii, Yasushi Homma, Tatsuo Suzuki

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)

Abstract

We first consider nonlinear Grassmann sigma models in any dimension and next construct their submodels. For these models we construct an infinite number of nontrivial conserved currents. Our result is independent of time-space dimensions and, therefore, is a full generalization of that of authors (Alvarez, Ferreira and Guillen). Our result also suggests that our method may be applied to other nonlinear sigma models such as chiral models, G/H sigma models in any dimension.

Original languageEnglish
Pages (from-to)290-294
Number of pages5
JournalPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Volume438
Issue number3-4
DOIs
Publication statusPublished - 1998 Oct 22
Externally publishedYes

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Cite this